# SDR SWAA2021071642852

- Difficulty date: January 12, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LH BAFFLE AT BS 500E TO 500F WL 158 IS CRACKED ON THE FWD UPPER FLANGE / REMOVED AND REPLACED FWD PIT L/H BAFFLE STA 500E TO 500F WL 158 IAW SRM 51-40-02-0G-0 AND DWG: 143A7505 REV: -
